# SDR QXEA0200303

- Difficulty date: February 25, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 2,047 hours, 2,443 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSO - DEPARTING MSO TO SEA, IN CLIMB THROUGH 12,000 FT, THE FORWARD CARGO DOOR MASTER WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE FORWARD CARGO DOOR.  CYCLED DOOR HANDLE AND WARNING LIGHTS EXTINGUISHED.  AIRCRAFT RETURNED TO SERVICE.
